Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 219, NWS Louisville, KY

April 28, 20124 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 28, 2012, 8:33 PM EDT for 4 counties in Kentucky. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2012, 8:33 PM EDT (00:33 UTC)
Expired
Apr 28, 2012, 9:00 PM EDT
In force
27 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Anderson County, KY, Nelson County, KY, Shelby County, KY, Spencer County, KY

The radar

The Louisville radar (KLVX), 72 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 8:45 PM EDTHAIL 0.72 Sw Southville, KYMARBLE TO DIME SIZE HAIL ALONG THE SHELBY SPENCER COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 4:33 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WUUS53 KLMK 290033
SVRLMK
KYC005-179-211-215-290100-
/O.NEW.KLMK.SV.W.0219.120429T0033Z-120429T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
833 PM EDT SAT APR 28 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHEASTERN NELSON COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHERN SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
  EASTERN SPENCER COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 900 PM EDT

* AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  LITTLE MOUNT...MOVING EAST AT 45 MPH. THIS STORM PRODUCED LARGER   
  THAN GOLF BALL SIZED HAIL EARLIER IN LOUISVILLE.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  SOUTHVILLE...
  WAYSIDE AND MOUNT EDEN...
  GLENSBORO AND GEE...
  DRYDOCK AND ANDERSON CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DAMAGING HAIL...CAPABLE OF CAUSING EXTENSIVE
PROPERTY DAMAGE AND SERIOUS INJURY. TAKE COVER NOW! AVOID WINDOWS.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3809 8491 3791 8504 3795 8532 3797 8537
      3820 8523
TIME...MOT...LOC 0032Z 290DEG 38KT 3808 8530
WIND...HAIL 60MPH 1.75IN

$$

JSD
1 follow-up statement
035 
WWUS53 KLMK 290101
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
901 PM EDT SAT APR 28 2012

KYC005-179-211-215-290110-
/O.EXP.KLMK.SV.W.0219.000000T0000Z-120429T0100Z/
NELSON KY-SHELBY KY-SPENCER KY-ANDERSON KY-
901 PM EDT SAT APR 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ANDERSON...EASTERN
SPENCER...SOUTHERN SHELBY AND NORTHEASTERN NELSON COUNTIES HAS
EXPIRED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER 
SEVERE. HOWEVER A STRONG STORM IS STILL MOVING INTO ANDERSON COUNTY 
WITH SMALL HAIL POSSIBLE. 

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3809 8491 3791 8504 3795 8532 3797 8537
      3820 8523
TIME...MOT...LOC 0033Z 290DEG 38KT 3808 8529

$$

JSD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 7:41 PM EDT, 52 minutes earlier.

Area forecast discussion, Apr 28, 7:41 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT SAT APR 28 2012

.Forecast Update...
Issued at 739 PM EDT Sat Apr 28 2012

Adding a row of counties to the SVR watch to the south given the
southeast track of the severe storm near the Ohio River.

Issued at 619 PM EDT Sat Apr 28 2012

Well, after a conference call with SPC, upgrading portions of our
western CWA to a Tornado Watch until 11pm EDT. If cells track right
along the warm front, a quick spin up could be possible. However, it
should be noted the main threats will be large hail and possibly
damaging winds if the storms get rooted in the boundary layer. Looks
like the largest storm headed into Orange county will be in the cool
air, so large hail is expected.

Update out shortly.

Issued at 555 PM EDT Sat Apr 28 2012

Doing a quick update to delay POPs east of I-65 this evening.
Surface boundary stretches from roughly Orange county, IN southeast
to northern Bullitt county, KY to northern Madison county, KY.
Although storms could develop once cap has broke anywhere along the
boundary, it looks like cells over southwest IN will track southeast
along the boundary, or just downstream of the boundary in the cool
air. If storms remain on the cool side of this, large hail will be
the only threat with storms. If storms become rooted in the boundary
layer, isolated damaging winds could be a threat, but at this time,
this does not look like the main scenario.

Other than tweaking POP timing and sky cover, rest of forecast is on
track. Update already sent to web.

.Short Term (Tonight through Monday morning)...
Issued at 330 PM EDT Sat Apr 28 2012

...Still a potential for scattered severe thunderstorms this
afternoon and early evening over southern Indiana and northern part
of central Kentucky...

A surface analysis shows that at 2 pm EDT a warm front extending
east southeast from southwestern Indiana through just north of
Louisville to Lexington. This front extends farther west to an area
of weak low pressure over northeastern Missouri. This boundary will
move just a little more to the northeast before stalling this
evening.

Strong instability with steep mid-level lapse rates have developed
along and just to the south of this boundary. As an ill defined
shortwave moves towards southern Indiana this evening, expect a
least scattered storms to develop right along or just to the north
of this boundary late this afternoon or early this evening. With
moderate to strong instability and uni-directional shear, these
storms may develop into more organized convection with isolated
damaging winds or large hail possible. Feel that our best chance for
scattered to numerous storms this evening will lie north of
Interstate 64. Although portions of the northern Bluegrass may
struggle to reach the lower 70s, highs this afternoon will peak in
the upper 70s to the lower 80s. Will put chances of convection
around 50% along our northern border this evening, reducing chances
to slight just south of Interstate 64.

Current and forecast soundings show a cap over southern Kentucky.
This will likely preclude convection this evening.

The wave responsible for the anticipated Indiana convection this
evening will move off to the northeast early Sunday. Any scattered
showers will diminish across the northern Bluegrass during the
pre-dawn hours Sunday. A cold front will sag south towards south
central Kentucky Sunday morning, shifting winds to the east and
bringing cooler temperatures and variable cloudiness to the northern
half of our forecast area. On Sunday, any afternoon instability will
be tempered by increased cloud cover, despite a lack of any upper
air features, will continue with a slight chance of showers.
Temperatures Sunday will range from near 70 across the Bluegrass to
the lower 80s near Tennessee.

.Long Term (Sunday Night through Friday)...
Issued at 335 PM EDT Apr 28 2012

Monday through Saturday...

Weak short waves riding through a relatively zonal upper air flow
through the week will bring a few opportunities for little more than
garden variety thunderstorms during the week. With the gulf opened
up, surface dew points will remain at or above the mid 50s until for
most of the week, helping to supply moisture for any storms that do
pop up. The most significant looking opportunity for precipitation
during the period appears to be from Thursday night through Friday
as a cold front associated with a weakening trof is progged to move
through the eastern half of the U.S.  The GFS keeps this feature
together a bit better than the ECMWF, but this far expect all model
solutions to change a few more times before the period approaches so
will generally hold POPs into the 30s and 40s.

With the juicy southerly flow off the gulf, minimum temperatures
will remain above normal through the period with readings mainly in
the 60s. Lows could drop into the 50s across the area Saturday
morning if the aforementioned cold front remains intact as it
crosses the Ohio River.

Max temps through the week will be 10-15 degrees above normal - in
the lower to mid 80s. Like the min temperatures, these should drop a
bit on Saturday after the weak cold frontal passage, but will still
be in the mid 70s to around 80.

&&

.Aviation (00Z TAF Issuance)...
Updated at 715 PM EDT Sat Apr 28 2012

Large, severe thunderstorm about 30 miles northwest of SDF will
approach the terminal by 0000z-0015z. Large hail, gusty winds over
40-50 knots possible, and VSBYs below 1SM from heavy rain will be
very likely. Lightning and a gust front should hit the airport
first, followed by the torrential rain and continued wind gusts.

This is tracking along a boundary, which continues to waver north
and south of SDF and LEX. May continue a variable wind, and handle
thunderstorm wind gusts better within a TEMPO. Thinking this will
reach LEX by 02z. BWG will remain dry with high cirrus working into
the terminal from anvil blow-off.

The threat for on and off TSRA for SDF and LEX will last through the
overnight hours, with winds shifting around to the northeast and
becoming light. After 15z tomorrow, with the front sagging south,
looks like all terminals will have a chance for TSRA but will leave
out of TAFs for now.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Updates..........AL
Short Term.......JSD
Long Term........JBS
Aviation.........AL
Hazardous weather outlook, Apr 28, 6:25 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TIME
NATIONAL WEATHER SERVICE LOUISVILLE KY
625 PM EDT SAT APR 28 2012

INZ076>079-083-084-090>092-KYZ030>037-039>043-049-292000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-
TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
CLARK KY-
625 PM EDT SAT APR 28 2012 /525 PM CDT SAT APR 28 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND NORTH CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN INDIANA AND
NORTHERN KENTUCKY BY EARLY TO MID EVENING. MODERATE INSTABILITY
COUPLED WITH INCREASING WINDS ALOFT MAY ALLOW FOR THE DEVELOPMENT OF
LARGE HAIL AND ISOLATED DAMAGING WINDS WITH THE STRONGEST STORMS.
ANY THREAT FOR SEVERE WEATHER WILL GENERALLY STAY ALONG AND NORTH OF
INTERSTATE 64 WHERE A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT
UNTIL 11 PM EDT. ALSO...A TORNADO WATCH HAS BEEN ISSUED FOR
LOCATIONS WEST OF I-65. THE OVERALL THREAT WITH STRONG STORMS WILL
BE HAIL AND POSSIBLY HIGH WINDS...BUT A QUICK SPIN-UP TORNADO CAN
NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY WITH A BETTER CHANCE OF
MORE WIDESPREAD STORMS ON TUESDAY. ANY STORMS THAT DEVELOP WILL
PRODUCE CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND BRIEF HEAVY
RAINFALL.

SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE THURSDAY AFTERNOON AND
FRIDAY AS A COLD FRONT APPROACHES FROM THE NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED OVER SOUTHERN INDIANA THIS
EVENING.

INZ089-KYZ023>029-038-045>048-053>057-061>067-070>078-081-082-
292000-
PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-
HARDIN KY-BULLITT KY-SPENCER KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
625 PM EDT SAT APR 28 2012 /525 PM CDT SAT APR 28 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED STORMS MAY DEVELOP OVER CENTRAL KENTUCKY BY MID TO LATE
EVENING...DIMINISHING IN INTENSITY AFTER MIDNIGHT. ANY STORM MAY
PRODUCE GUSTY WINDS AND CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY WITH A BETTER CHANCE OF
MORE WIDESPREAD STORMS ON TUESDAY. ANY STORMS THAT DEVELOP WILL
PRODUCE CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND BRIEF HEAVY
RAINFALL.

SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE THURSDAY AFTERNOON AND
FRIDAY AS A COLD FRONT APPROACHES FROM THE NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JSD/JS

In the hours before

Local storm report, Apr 28, 8:11 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
811 PM EDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             LOUISVILLE              38.22N  85.74W
04/28/2012  E1.75 INCH       JEFFERSON          KY   BROADCAST MEDIA

            AT IROQUOIS PARK

&&

EVENT NUMBER LMK1200559

AL
Local storm report, Apr 28, 8:13 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
813 PM EDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             HIGHVIEW                38.14N  85.64W
04/28/2012  E2.00 INCH       JEFFERSON          KY   AMATEUR RADIO

&&

EVENT NUMBER LMK1200560

AL
Local storm report, Apr 28, 8:14 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
814 PM EDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             FERN CREEK              38.16N  85.60W
04/28/2012  E1.00 INCH       JEFFERSON          KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200563

MRC
Local storm report, Apr 28, 8:21 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
821 PM EDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             2 ESE FERN CREEK        38.15N  85.56W
04/28/2012  E1.75 INCH       JEFFERSON          KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200564

MRC
Local storm report, Apr 28, 8:23 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
823 PM EDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             2 ESE FERN CREEK        38.15N  85.56W
04/28/2012  E2.00 INCH       JEFFERSON          KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200565

MRC
Special weather statement, Apr 28, 8:30 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
830 PM EDT SAT APR 28 2012

INZ078-079-092-KYZ032-033-290100-
CLARK-HENRY-JEFFERSON-SCOTT-TRIMBLE-
830 PM EDT SAT APR 28 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS IN WESTERN JEFFERSON COUNTY INDIANA...

AT 829 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF MADISON...AND MOVING
EAST AT 45 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF UP TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  BEDFORD...
  MADISON...
  TROUT AND MILTON...
  MONITOR AND BROOKSBURG...
  PROVIDENCE...
  TURNERS STATION...

THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
34 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3869 8519 3869 8521 3874 8526 3873 8532
      3863 8522 3859 8521 3860 8508 3844 8511
      3859 8565 3882 8560 3882 8520
TIME...MOT...LOC 0029Z 279DEG 41KT 3869 8549

MP

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:10 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer35 min
Apr 28, 8:30 PM EDTSpecial Weather StatementLMKHenry, Trimble30 min
Apr 28, 8:59 PM EDTSpecial Weather StatementLMKAnderson, Woodford31 min
Apr 28, 9:06 PM EDTSpecial Weather StatementLMKHenry24 min
Apr 28, 9:10 PM EDTSpecial Weather StatementLMKHarrison35 min
Apr 29, 12:14 AM EDTSpecial Weather StatementLMKHenry, Jefferson, Oldham, Shelby46 min
Apr 29, 12:34 AM EDTAreal Flood AdvisoryLMKHenry, Jefferson, Oldham, Shelby, Spencer90 min
Apr 29, 1:08 AM EDTSpecial Weather StatementLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 4 more52 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.